# SDR CA190521009

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Disengaged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: THAT THE UPPER LATCH PIN OF THE LEFT CREW DOOR DISENGAGED AT THE SPEED OF 90 KT IN CRUISE FLIGHT. THE CREW DOOR DIDN`T OPEN. CREW ENGAGED THE UPPER LATCH PULLING A BELT ATTACHED ON THE DOOR. AFTER A WHILE, THE SAME UPPER LATCH PIN DISENGAGED AGAIN. (GROUND CREW CONFIRMED THAT ALL LATCH PINS ARE ENGAGED BEFORE TAKEOFF.) THE DOOR SEAL IS PRE TB 505-19-17. (TC# 20190521009)
